# SDR AALA991651

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 28h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT 28H INOPERATIVE.  REPAIRED WIRE ON EMERGENCY EXIT SEAT LIGHT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
